About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715252, 5 pages
http://dx.doi.org/10.1155/2013/715252
Research Article

Solving Integral Representations Problems for the Stationary Schrödinger Equation

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 24 April 2013; Accepted 9 June 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 Yudong Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 3, Academic Press, London, UK, 1970.
  2. G. Rosenblum, M. Solomyak, and M. Shubin, Spectral Theory of Differential Operators, VINITI, Moscow, Russia, 1989.
  3. B. Simon, “Schrödinger semigroups,” Bulletin of the American Mathematical Society, vol. 7, no. 3, pp. 447–526, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Hartman, Ordinary Differential Equations, John Wiley & Sons Inc., New York, NY, USA, 1964. View at MathSciNet
  5. B. Y. Levin and A. I. Kheyfits, “Asymptotic behavior of subfunctions of time-independent Schrödinger operators,” in Some Topics on Value Distribution and Differentiability in Complex and P-Adic Analysis, vol. 11, pp. 323–397, Science Press, Beijing, China, 2008. View at Zentralblatt MATH · View at MathSciNet
  6. B. Y. Su, “Dirichlet Problem for the Schrödinger operator in a half space,” Abstract and Applied Analysis, vol. 2012, Article ID 578197, 14 pages, 2012. View at Publisher · View at Google Scholar
  7. M. Finkelstein and S. Scheinberg, “Kernels for solving problems of Dirichlet type in a half-plane,” Advances in Mathematics, vol. 18, no. 1, pp. 108–113, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Siegel and E. Talvila, “Sharp growth estimates for modified Poisson integrals in a half space,” Potential Analysis, vol. 15, no. 4, pp. 333–360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. T. Deng, “Integral representations of harmonic functions in half spaces,” Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 53–59, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Qiao and G. T. Deng, “Growth estimates for modified Green potentials in the upper-half space,” Bulletin des Sciences Mathématiques, vol. 135, no. 3, pp. 279–290, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Qiao, “Integral representations for harmonic functions of infinite order in a cone,” Results in Mathematics, vol. 61, no. 1-2, pp. 63–74, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  13. L. Qiao, “Modified Poisson integral and Green potential on a half-space,” Abstract and Applied Analysis, vol. 2012, Article ID 765965, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Qiao and G. T. Deng, “The Riesz decomposition theorem for superharmonic functions in a cone and its application,” Scientia Sinica Mathematica, vol. 42, no. 8, pp. 763–774, 2012 (Chinese).
  15. L. Qiao and G. T. Deng, “Integral representations of harmonic functions in a cone,” Scientia Sinica Mathematica, vol. 41, no. 6, pp. 535–546, 2011 (Chinese).
  16. L. Qiao and G. T. Deng, “Growth estimate for a class of harmonic functions in a cone,” Acta Mathematica Sinica, vol. 54, no. 6, pp. 1021–1028, 2011 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  17. L. Qiao and G. T. Deng, “Growth property and integral representation of harmonic functions in a cone,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 2, pp. 511–523, 2013. View at MathSciNet
  18. L. Qiao and G. T. Deng, “Integral representation for the solution of the stationary Schrödinger equation in a cone,” Mathematische Nachrichten, vol. 285, no. 16, pp. 2029–2038, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Y. Su, “Growth properties of harmonic functions in the upper half space,” Acta Mathematica Sinica, vol. 55, no. 6, pp. 1095–1100, 2012 (Chinese). View at MathSciNet
  20. A. I. Kheyfits, “Liouville theorems for generalized harmonic functions,” Potential Analysis, vol. 16, no. 1, pp. 93–101, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet